MathSciNet Relay Station
MathSciNet bibliographic data
MR899652 (88h:81223) 81F05 (34B25)
Zworski, Maciej Distribution of poles for scattering on the real line. J. Funct. Anal. 73 (1987), no. 2, 277–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement